Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 36, NWS La Crosse, WI

July 22, 2023Dodge County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 22, 2023, 6:49 PM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2023, 6:49 PM CDT (23:49 UTC)
Expired
Jul 22, 2023, 7:30 PM CDT
In force
41 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dodge County, MN, Olmsted County, MN

The radar

The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:25 PM CDTHAIL 11 Nne Byron, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WUUS53 KARX 222349
SVRARX
MNC039-109-230030-
/O.NEW.KARX.SV.W.0036.230722T2349Z-230723T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
649 PM CDT Sat Jul 22 2023

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southwestern Olmsted County in southeastern Minnesota...
  Northeastern Dodge County in southeastern Minnesota...

* Until 730 PM CDT.

* At 648 PM CDT, a severe thunderstorm was located near Dodge Center,
  moving southeast at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Dodge Center around 655 PM CDT.
  Mantorville around 700 PM CDT.
  Kasson around 705 PM CDT.
  Byron around 715 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Oslo, Danesville, Concord, Eden, County Roads 3 And
108 and Highway 57 And 570th Street.

This includes Interstate 90 in Minnesota between mile markers 205 and
207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4409 9303 4420 9284 4403 9249 4383 9253
      4383 9269 4385 9269 4385 9272
TIME...MOT...LOC 2348Z 319DEG 18KT 4408 9286 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JSB
4 follow-up statements
334 
WWUS53 KARX 222354
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
654 PM CDT Sat Jul 22 2023

MNC039-109-230030-
/O.CON.KARX.SV.W.0036.000000T0000Z-230723T0030Z/
Olmsted MN-Dodge MN-
654 PM CDT Sat Jul 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN OLMSTED AND NORTHEASTERN DODGE COUNTIES...

At 654 PM CDT, a severe thunderstorm was located over Kasson, or over
Mantorville, moving southeast at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Byron around 705 PM CDT.
  Rochester around 725 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Oslo, Danesville, Eden, County Roads 3 And 108,
Highway 57 And 570th Street and County Roads 6 And 15.

This includes Interstate 90 in Minnesota between mile markers 205 and
207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4409 9303 4415 9273 4403 9249 4383 9253
      4383 9269 4385 9269 4385 9272
TIME...MOT...LOC 2354Z 314DEG 21KT 4404 9276 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JSB
451 
WWUS53 KARX 230004
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
704 PM CDT Sat Jul 22 2023

MNC039-109-230030-
/O.CON.KARX.SV.W.0036.000000T0000Z-230723T0030Z/
Olmsted MN-Dodge MN-
704 PM CDT Sat Jul 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN OLMSTED AND NORTHEASTERN DODGE COUNTIES...

At 703 PM CDT, a severe thunderstorm was located near Kasson, or near
Mantorville, moving southeast at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Rochester around 725 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Oslo, Danesville, Eden, County Roads 3 And 108,
Highway 57 And 570th Street and County Roads 6 And 15.

This includes Interstate 90 in Minnesota between mile markers 205 and
207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4409 9303 4415 9273 4403 9249 4383 9253
      4383 9269 4385 9269 4385 9272
TIME...MOT...LOC 0003Z 318DEG 19KT 4399 9270 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JSB
115 
WWUS53 KARX 230013
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
713 PM CDT Sat Jul 22 2023

MNC039-109-230030-
/O.CON.KARX.SV.W.0036.000000T0000Z-230723T0030Z/
Olmsted MN-Dodge MN-
713 PM CDT Sat Jul 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN OLMSTED AND NORTHEASTERN DODGE COUNTIES...

At 713 PM CDT, a severe thunderstorm was located over Mantorville,
moving southeast at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Rochester around 735 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Oslo, Danesville, Eden, County Roads 3 And 108,
Highway 57 And 570th Street and County Roads 6 And 15.

This includes Interstate 90 in Minnesota between mile markers 205 and
207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4409 9303 4415 9273 4403 9249 4383 9253
      4383 9269 4385 9269 4385 9272
TIME...MOT...LOC 0013Z 308DEG 30KT 4407 9270 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JSB
601 
WWUS53 KARX 230030
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
730 PM CDT Sat Jul 22 2023

MNC039-109-230039-
/O.EXP.KARX.SV.W.0036.000000T0000Z-230723T0030Z/
Olmsted MN-Dodge MN-
730 PM CDT Sat Jul 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLMSTED AND
NORTHEASTERN DODGE COUNTIES WILL EXPIRE AT 730 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 4409 9303 4415 9273 4403 9249 4383 9253
      4383 9269 4385 9269 4385 9272
TIME...MOT...LOC 0029Z 319DEG 18KT 4404 9266 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:39 PM CDT, 10 minutes earlier.

Area forecast discussion, Jul 22, 6:39 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
639 PM CDT Sat Jul 22 2023

.DISCUSSION...(This evening through Saturday)
Issued at 223 PM CDT Sat Jul 22 2023

Key Messages:

 - Scattered showers/storms possible into this evening; perhaps a
   stronger storm or two with small hail and gusty winds

 - Temperatures increasing through midweek with some river valleys
   possibly achieving heat indices of 100-105 Wed and especially
   Thu, but the heat will be seasonable by late July standards

 - Occasional rain/storm chances next week

Rest of today into tonight...

An upper level shortwave can be seen well on current satellite
imagery this afternoon, with showers and thunderstorms continuing
to track southeast from Minnesota into northwestern Wisconsin. A
cu field is also visible across Wisconsin, with showers and
thunderstorms developing across some areas of the state. A look
at SPC mesoscale analysis data shows areas of around 1000 J/kg of
CAPE available for storms to work with, though very little deep
layer shear. The stronger storms have had a fair amount of
lightning, with some reports of hail with the cells
developing/moving from MN into northwest Wisconsin this afternoon.
These shower and storm chances will continue into the evening as
the shortwave continues to dive down across the area, with chances
diminishing and leaving fairly quiet conditions into the
overnight.

Main story next week -- turning seasonably hot...

Bottom line...heat will be building across the region next week,
peaking Wednesday and Thursday with highs likely in the low to mid
90s and some river valleys possibly achieving heat indices of 100 to
105. However, signals continue to trend towards just a period of
seasonable summer heat for our area, nothing record breaking or
excessive by late July standards.

Background...Guidance continues to trend towards a less amplified
mid-level ridge extending into the region by midweek, which looks to
suppress the potential for any excessive heat locally. Once the +2
to 4 sigma western ridge tries to advance east of the Rockies by
Tuesday, guidance shows a deep upper low coming ashore British
Columbia that will quickly dampen the ridge over the Plains. The
pattern gives way to broad, low-amplitude ridging over the nation's
midsection by Wednesday and transitions to nearly zonal flow for the
Upper Mississippi Valley by Thursday. So what had earlier looked
like potential for a stretch of excessive heat for our area
continues to look more like just a typical mid-summer warm spell.
Nothing really stands out for our area with regard to ensemble
height/temperature anomalies, though the GEFS continues to be on the
extreme warm end of guidance. With the GFS's dry soil temperature
bias, the 22.12Z GEFS has increased probabilities for Wed highs of
100+ to 70% within the Mississippi River Valley from La Crosse
southward. That's quite excessive when compared to the 12.06Z EPS
which shows a 0% chance of that occurring. That said, current
forecast indicates a possibility for heat indices to climb into the
100 to 105 range (particularly on Thursday) in the river valleys,
suggesting some areas could perhaps need a heat advisory eventually.

Occasional rain chances next week...

Periodic opportunities for showers and storms will continue into
next week, mostly driven by weak embedded shortwaves in the
northwesterly flow aloft. Model differences in timing and track of
these individual shortwaves lends to lower confidence in specific
timing of these rounds of convection and locations impacted.

An area of convection on our western doorstep driven by a weakening
low level jet is hinted at Monday morning by several solutions,
including the CAMs. Low confidence in how and exactly where this
might play out (perhaps staying just west of our area) as well as
what impacts it might have on additional convection developing
later in the day. Some guidance suggests a better opportunity for
another round of convection in the afternoon-evening timeframe as
the shortwave moves through, accompanied by a feed of moisture
transport directed into the area. There are questions though of
how much instability and shear might come into play due to an
elevated warm layer.

Low predictability with mostly small occasional rain chances from
Wednesday onward tied to passing weak shortwaves in the flow aloft.
Right now a cold front is progged to usher in some relief from the
heat Thursday night into Friday, but it also looks to introduce the
relatively better rain chances (40%) through this period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 639 PM CDT Sat Jul 22 2023

Main taf concerns are showers/storms to impact the taf sites this
evening. Scattered showers have developed out ahead of a line
showers/storms extending from central Wisconsin into southeast
Minnesota. These scattered showers and the line of showers/storms
will impact the taf sites early in the taf period/this evening.
MVFR/IFR conditions may briefly occur with the stronger
showers/storms. The other concern during the taf period is fog
development after 06z Sunday. After showers/storms push south of
the taf sites...skies clear. With light winds/clear skies fog will
develop...especially in river valleys. At this time have introduce
MVFR conditions at both RST/LSE taf sites. However...IFR/LIFR is
possible at the LSE taf site. Will continue to monitor and add in
later taf issuance.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...EMS/Kurz
AVIATION...DTJ
Hazardous weather outlook, Jul 22, 2:51 PM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
251 PM CDT Sat Jul 22 2023

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-231200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
251 PM CDT Sat Jul 22 2023

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...This Afternoon into Tonight

Scattered storms are expected this afternoon and evening across
most of the area. Lightning will be the main threat, though any
stronger storm could also produce small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic storm chances dot the extended forecast. Monday evening
boasts an isolated chance for severe weather, especially in
portions of northeast Iowa. Large hail looks to be the primary
threat at this time.

Heat and humidity will steadily build through the middle of next
week with highs climbing into the low to mid 90s for most
locations by Wednesday. Thursday will be the hottest day with heat
indices expected to climb into the 95 to 105 range.

.SPOTTER INFORMATION STATEMENT...

No action is needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Kurz

In the hours before

Special weather statement, Jul 22, 5:09 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service La Crosse WI
509 PM CDT Sat Jul 22 2023

MNZ088-WIZ033-034-041>043-053-222315-
Winona MN-Juneau WI-Jackson WI-Vernon WI-Trempealeau WI-La Crosse WI-
Monroe WI-
509 PM CDT Sat Jul 22 2023

...Strong thunderstorms will impact portions of southeastern Winona,
La Crosse, southwestern Jackson, southwestern Juneau, northern
Vernon, Monroe and south central Trempealeau Counties through 615 PM
CDT...

At 508 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black River Falls to 6 miles north of
Cataract to 6 miles southeast of North Bend to near Winona. Movement
was southeast at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Black River Falls and Cataract around 515 PM CDT.
  Bangor around 520 PM CDT.
  Sparta, Dakota, Brice Prairie and Fort Mc Coy around 525 PM CDT.
  La Crosse, Tomah, La Crescent, Onalaska, Holmen, La Crosse Airport
  and French Island around 535 PM CDT.

People attending the La Crosse County Fairgrounds should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4364 9002 4364 9031 4356 9031 4355 9090
      4376 9125 4385 9129 4385 9141 4404 9174
      4403 9156 4404 9157 4405 9107 4420 9087
      4437 9103 4394 9014 4371 8993
TIME...MOT...LOC 2208Z 305DEG 38KT 4429 9093 4418 9083 4403 9103 4402
9160

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JSB
Special weather statement, Jul 22, 5:29 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service La Crosse WI
529 PM CDT Sat Jul 22 2023

MNZ088-WIZ034-041>043-053-222330-
Winona MN-Juneau WI-Jackson WI-Vernon WI-La Crosse WI-Monroe WI-
529 PM CDT Sat Jul 22 2023

...Strong thunderstorms will impact portions of southeastern Winona,
La Crosse, south central Jackson, southern Juneau, northern Vernon
and Monroe Counties through 630 PM CDT...

At 527 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black River Falls to near Millston to near
Sparta to near Trempealeau. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Sparta and Fort Mc Coy around 535 PM CDT.
  Millston around 540 PM CDT.
  Tomah, La Crescent, Onalaska, Holmen and La Crosse Airport around
  545 PM CDT.
  West Salem around 555 PM CDT.

People attending the La Crosse County Fairgrounds  should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4364 9000 4364 9031 4358 9031 4357 9106
      4372 9126 4378 9124 4384 9128 4385 9142
      4399 9161 4400 9094 4415 9073 4431 9090
      4396 9009 4373 8987
TIME...MOT...LOC 2227Z 303DEG 33KT 4424 9079 4413 9069 4398 9089 4397
9146

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JSB
Special weather statement, Jul 22, 5:35 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service La Crosse WI
535 PM CDT Sat Jul 22 2023

MNZ079-087-088-095-096-WIZ032-222330-
Wabasha MN-Olmsted MN-Fillmore MN-Winona MN-Houston MN-Buffalo WI-
535 PM CDT Sat Jul 22 2023

...Strong thunderstorms will impact portions of Winona, Olmsted,
south central Wabasha, Houston, Fillmore and south central Buffalo
Counties through 630 PM CDT...

At 534 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rollingstone to near Byron. Movement was
southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Fountain City, Rollingstone and Altura around 540 PM CDT.
  Winona and Goodview around 545 PM CDT.
  Stockton around 550 PM CDT.
  Stewartville around 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4409 9268 4420 9175 4372 9126 4361 9127
      4360 9125 4350 9203 4350 9236 4364 9245
      4383 9245 4383 9258 4399 9268
TIME...MOT...LOC 2234Z 328DEG 30KT 4414 9181 4405 9260

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JSB
Local storm report, Jul 22, 5:57 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
557 PM CDT Sat Jul 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Hail             1 WNW Oronoco           44.17N 92.55W
07/22/2023  E1.00 inch       Olmsted            MN   Public

            mPing report of quarter size hail.

&&
Local storm report, Jul 22, 6:47 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
647 PM CDT Sat Jul 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Hail             2 NNE Rochester         44.04N 92.46W
07/22/2023  M0.88 inch       Olmsted            MN   Trained Spotter

&&
Local storm report, Jul 22, 6:48 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service La Crosse WI
648 PM CDT Sat Jul 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Hail             4 N Rochester           44.07N 92.48W
07/22/2023  M0.88 inch       Olmsted            MN   Public

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 5:06 PM CDTSpecial Weather StatementARXWabasha, Winona54 min
Jul 22, 5:35 PM CDTSpecial Weather StatementARXFillmore, Houston, Olmsted, Winona55 min
Jul 22, 5:47 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha19 min
Jul 22, 6:20 PM CDTSevere Thunderstorm WarningARXOlmsted40 min
Jul 22, 6:25 PM CDTSevere Thunderstorm WarningARXDodge, Mower50 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.